gynecologist-icon
Will ovacare cause stomach pain
Will tab.ovacare cause lower abdomen pain Am taking it for 2 days and my periods just completed yesterday morning
319 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Any tablet can cause some side effects. Abdominal pain can occur. Ask your doctor if pain is increasing.
Health Tips
For further queries consult online with me by clicking the link prac.to/drvandanajain
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Causes of mensural pain Can yogurt cause stomach pain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.